Mathematics Department
Mathematics Department

Shop Our Store


Fisher, Todd



Associate Chair

Email: tfisher@math.byu.edu
Office: 278 TMCB
Phone Number: (801) 722-9026
Fax Number: (801) 422-0504
Click Here to View Fisher, Todd's Curriculum Vitae
Visit Personal Website

Publications:
  • Trivial centralizers for codimension-one attractors, Bulletins of the London Mathematical Society, 41 (2009).
  • Quasi-Anosov diffeomorphisms of 3-manifolds, Transactions of the American Mathematical Society, (2009).
  • Symbolic extensions for partially hyperbolic diffeomorphisms, Discrete and Continuous Dynamical Systems, 29 (4) (2011), 1419-1441.
  • Research Interests: 

    My mathematical interests lie in the field of dynamical systems. Dynamical systems is primarily concerned with orbit structure, specifically long term or asymptotic behavior, for maps or flows. Dynamical systems is closely connected with various fields of mathematics. I am interested in hyperbolic dynamical systems, symbolic dynamics, and topological dynamics. Hyperbolic systems are good examples of complex or “chaotic” systems. I was a post-doc at the University of Maryland. I received my Ph.D. in Mathematics at Northwestern University in 2004. My advisor was Amie Wilkinson. My dissertation was On the Structure of Hyperbolic Sets. I received a B.S. and M.S. in Mathematics at BYU in 1998 and 1999, respectively.